The other day a client was telling me about her experience with taking a statin drug to control her choloestrol levels. She was having horrible muscle pain and by researching on the internet, she found that her pain might be associated with the drug she was taking. She also learned that statins decrease the amount of CoQ10 in the body, an important antioxidant produced by the body, and can cause increased muscle pain as a result. This pain is usually not helped by taking over-the-counter pain relievers either.
In following up with some research of my own, she is right. There are several good articles about the effects of statins and muscle pain is mentioned in all of them.
Do your own research and talk to your doctor about your symptoms, your options and if CoQ10 would help.. Here is a good link from the Mayo Clinic about statins, their side effects and CoQ10.
Statin side effects
Having several clients on cholesterol medications with pain issues, I hope by sharing this information it might help.
Book your massage by clicking here.